Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2012, 5:09 PM CDT for Marion County, Walker County, Winston County, Alabama. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2012, 5:09 PM CDT (22:09 UTC)
- Expired
- Apr 5, 2012, 6:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Marion County, AL, Walker County, AL, Winston County, AL
The radar
The Columbus AFB radar (KGWX), 89 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 5:31 PM CDT | HAIL 1 | 5 E Jasper, AL | PICTURE SENT IN WITH HAIL COVERING THE GROUND EAST OF JASPER. |
| Apr 5, 5:37 PM CDT | HAIL 1 | Poplar Springs, AL | QUARTER SIZE HAIL IN POPLAR SPRINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted, in the capitals the NWS used until 2016.
228
WUUS54 KBMX 052209
SVRBMX
ALC093-127-133-052315-
/O.NEW.KBMX.SV.W.0100.120405T2209Z-120405T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
509 PM CDT THU APR 5 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MARION COUNTY IN NORTHWEST ALABAMA...
NORTHERN WALKER COUNTY IN ALABAMA...
WINSTON COUNTY IN NORTHWEST ALABAMA...
* UNTIL 615 PM CDT
* AT 509 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BRINN TO WINFIELD...AND MOVING EAST AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
HALEYVILLE...LYNN...CARBON HILL...GLEN ALLEN...LAKE
BUTTAHATCHEE...ELDRIDGE AND NEEDMORE.
THIS INCLUDES...
US 78 EXIT NUMBERS 34 THROUGH 57...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3430 8710 3399 8713 3397 8713 3393 8708
3385 8709 3386 8753 3387 8753 3387 8763
3391 8764 3392 8776 3432 8777
TIME...MOT...LOC 2209Z 270DEG 27KT 3417 8776 3396 8777
$$
752 follow-up statements
829
WWUS54 KBMX 052253
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT THU APR 5 2012
ALC093-052303-
/O.CAN.KBMX.SV.W.0100.000000T0000Z-120405T2315Z/
MARION AL-
553 PM CDT THU APR 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3432 8764 3430 8710 3399 8713 3397 8713
3393 8708 3385 8709 3386 8733
TIME...MOT...LOC 2253Z 278DEG 22KT 3428 8751 3388 8724
$$
ALC127-133-052315-
/O.CON.KBMX.SV.W.0100.000000T0000Z-120405T2315Z/
WALKER AL-WINSTON AL-
553 PM CDT THU APR 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINSTON AND
NORTH CENTRAL WALKER COUNTIES UNTIL 615 PM CDT...
AT 553 PM CDT...DOPPLER RADAR INDICATED QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEEDMORE TO JASPER...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ARLEY...WINSTON FREE STATE BARN...DOUBLE SPRINGS...HOUSTON
RECREATIONAL AREA...CORINTH REC AREA...CURRY...LAKE SHORE...FALLS
CITY...MORELAND AND SMITH DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3432 8764 3430 8710 3399 8713 3397 8713
3393 8708 3385 8709 3386 8733
TIME...MOT...LOC 2253Z 278DEG 22KT 3428 8751 3388 8724
$$
75323
WWUS54 KBMX 052309
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT THU APR 5 2012
ALC127-133-052320-
/O.EXP.KBMX.SV.W.0100.000000T0000Z-120405T2315Z/
WALKER AL-WINSTON AL-
609 PM CDT THU APR 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR WINSTON AND NORTH CENTRAL
WALKER COUNTIES WILL EXPIRE AT 615 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3432 8764 3430 8710 3399 8713 3397 8713
3393 8708 3385 8709 3386 8733
TIME...MOT...LOC 2310Z 278DEG 22KT 3427 8738 3386 8712
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:00 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 5, 1:00 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 100 PM CDT THU APR 5 2012 .UPDATE... FOR AVIATION AND FORECAST UPDATE. && .DISCUSSION... UPDATING FORECAST TO REMOVE A FEW MORE WARNINGS FROM WATCH...BIBB...PERRY AND MARENGO. OUT SHORTLY. && .AVIATION... 18Z TAF DISCUSSION. MAIN UPDATES FOR THIS PACKAGE WILL BE CONTINUED TIMING WITH LINE OF TSRA THAT IS MOVING ACROSS I65 CORRIDOR EASTWARD AS WE SPEAK. SOUTHERN PARTS OF THE LINE/IE...MGM/TOI COULD SEE SMALL HAIL IF STORM HOLD TOGETHER THIS AFTERNOON...BUT THIS LINE HAS DECREASED SOME IN OVERALL INTENSITY AS IT HAS MOVED EWD. SOME GUSTY WINDS ARE POSSIBLE BUT HAIL HAS BEEN THE MAIN STORY TODAY WITH STORMS. THERE IS STILL THE POSSIBILITY OF A SECOND ROUND OF STRONG STORMS WITH THE PASSAGE OF THE UPPER LOW LATE THIS AFTERNOON INTO THIS EVENING...BUT AT THIS TIME THE PROBABILITY AT ONE SITE IS LOW SO WILL NOT ADD INTO TAFS AT THIS TIME BUT IT WOULD MOSTLY LIKELY AFFECT NORTHERN TAFS IF ANY AS THEY WILL BE CLOSER TO THE LOW. 08/MNK && .PREV DISCUSSION... /ISSUED 1227 PM CDT THU APR 5 2012/ DISCUSSION... MCS/SQUALL LINE CONTINUES TO MOVE ACROSS CENTRAL ALABAMA AND SHOULD BE NEAR THE GEORGIA STATE LINE BETWEEN 3 TO 4 PM. SURFACE HEATING AHEAD OF THE LINE SHOULD ALLOW IT STORMS TO CONTINUE TO BE STRONG TO SEVERE AT TIMES. REMOVED SEVERAL COUNTIES FROM THE WESTERN PART OF THE WATCH AS THE THREAT FOR THE NEXT FEW HOURS HAS ENDED. ADDED COUNTIES IN THE EAST AS THE LINE IS EXPECTED TO MAINTAIN INTENSITY ACROSS THE STATE. ADDITIONAL DEVELOPMENT IS CURRENTLY TAKING PLACE NEAR THE UPPER LOW IN NORTHWEST MISSISSIPPI ALONG THE COLD FRONT. MID LEVEL DRY SLOT AND CLEARING IS WORKING IN TO THE WESTERN PART OF ALABAMA AND WILL ALLOW FOR SURFACE HEATING IN THE WAKE OF THE MCS. EXPECT ISOLATED STRONG TO SEVERE THUNDERSTORMS TO AFFECT THE NORTHWEST PART OF THE AREA LATE THIS AFTERNOON AND SPREAD SOUTHEASTWARD ACROSS THE FORECAST AREA IN ASSOCIATION WITH THE COLD CORE UPPER LOW. HAIL WILL BE THE PRIMARY THREAT WITH THESE STORMS AS 500 MB TEMPS OF -17 TO -19 C MOVE OVER THE NORTHERN HALF OF THE STATE. THESE STORMS MAY LAST UNTIL A FEW HOURS AFTER SUNSET BEFORE WEAKENING. DID NOT UPDATE MUCH OF THE FORECAST BEYOND THE TONIGHT PERIOD DUE TO ONGOING WEATHER. A GLANCE AT THE 12Z GFS SHOWS NO MAJOR CHANGES ARE NECESSARY FOR THE EXTENDED AS COOLER AND DRIER NORTHWEST FLOW CONTINUES INTO NEXT WEEK. GRANTHAM/87 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 50 71 46 74 48 / 40 10 0 0 0 ANNISTON 52 72 47 74 49 / 40 10 0 0 0 BIRMINGHAM 49 73 49 74 51 / 40 10 0 0 0 TUSCALOOSA 51 74 49 76 50 / 30 0 0 0 0 CALERA 50 71 51 75 51 / 40 10 0 0 0 AUBURN 55 71 48 73 47 / 40 10 0 0 0 MONTGOMERY 54 76 51 76 50 / 30 10 0 0 0 TROY 55 75 50 74 48 / 30 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/87
Hazardous weather outlook, Apr 5, 4:08 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 408 PM CDT THU APR 5 2012 ALZ011>015-017>050-062100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 408 PM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS WILL BE POSSIBLE THROUGH MIDNIGHT TONIGHT FOR ALL OF CENTRAL ALABAMA. THE MAIN THREATS WILL BE LARGE HAIL...ALONG WITH A SECONDARY THREAT OF DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THE THREAT OF TORNADOES CONTINUES TO BE MINIMAL. THE SEVERE WEATHER THREAT SHOULD COME TO AN END FOR ALL OF CENTRAL ALABAMA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THROUGH MIDNIGHT. 08/MNK
In the hours before
Local storm report, Apr 5, 1:37 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 PM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND GST E JEMISON 32.96N 86.75W
04/05/2012 E50 MPH CHILTON AL AMATEUR RADIO
I-65 EXIT 219, TREE LIMBS DOWN.
&&
MBAERSpecial weather statement, Apr 5, 3:56 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT THU APR 5 2012
ALZ011-012-052145-
LAMAR AL-MARION AL-
356 PM CDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION AND NORTHERN LAMAR
COUNTIES UNTIL 445 PM CDT...
AT 356 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
TREMONT TO 6 MILES NORTHEAST OF ABERDEEN...AND MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
SHOTTSVILLE AROUND 355 PM CDT.
BEXAR AROUND 420 PM CDT.
BYRD AND DETROIT AROUND 440 PM CDT.
WESTON...PIGEYE...PINE SPRINGS...HENSON SPRINGS...RANKIN FITE AIRPORT
AND HAMILTON AROUND 445 PM CDT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3430 8819 3433 8817 3432 8786 3431 8782
3393 8796 3392 8823
TIME...MOT...LOC 2056Z 265DEG 14KT 3433 8818 3389 8846
75Local storm report, Apr 5, 4:31 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 PM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL PINE SPRINGS 33.94N 88.15W
04/05/2012 E1.00 INCH LAMAR AL EMERGENCY MNGR
QUARTER SIZE HAIL IN THE PINE SPRINGS COMMUNITY.
&&
GRANTHAMLocal storm report, Apr 5, 4:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG VERNON 33.76N 88.11W
04/05/2012 LAMAR AL EMERGENCY MNGR
TWO TREES DOWN IN VERNON.
&&
GRANTHAMLocal storm report, Apr 5, 4:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 6 N HAMILTON 34.23N 87.98W
04/05/2012 E1.50 INCH MARION AL PUBLIC
PING PONG BALL SIZE HAIL 6 MILES NORTH OF HAMILTON.
&&
GRANTHAMSpecial weather statement, Apr 5, 4:52 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CDT THU APR 5 2012
ALZ022-052230-
PICKENS AL-
452 PM CDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PICKENS COUNTY UNTIL 530 PM
CDT...
AT 452 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MILLPORT TO 7 MILES SOUTH
OF NEW HOPE TO 27 MILES SOUTHWEST OF COLUMBUS...AND MOVING SOUTHEAST
AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH OUTFLOWS FROM STORMS IN
MISSISSIPPI.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
REFORM...
PICKENSVILLE...
CARROLLTON...
GORDO...
ALICEVILLE...
&&
LAT...LON 3349 8829 3353 8826 3353 8785 3315 8784
3311 8794 3308 8797 3306 8803 3304 8805
3305 8807 3304 8808 3304 8814 3299 8818
3299 8834
TIME...MOT...LOC 2152Z 304DEG 34KT 3355 8801 3333 8827
3322 8872
75The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:41 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 64 min |
| Apr 5, 10:26 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 64 min |
| Apr 5, 11:07 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 53 min |
| Apr 5, 11:27 AM CDT | Special Weather Statement | BMX | Marengo | 48 min |
| Apr 5, 11:44 AM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo | 46 min |
| Apr 5, 12:03 PM CDT | Special Weather Statement | BMX | Chilton, Shelby | 57 min |
| Apr 5, 12:21 PM CDT | Special Weather Statement | BMX | Autauga, Lowndes | 54 min |
| Apr 5, 12:28 PM CDT | Special Weather Statement | BMX | Dallas | 32 min |
| Apr 5, 12:49 PM CDT | Special Weather Statement | BMX | Coosa, Elmore | 56 min |
| Apr 5, 12:56 PM CDT | Special Weather Statement | BMX | Montgomery | 64 min |
| Apr 5, 3:56 PM CDT | Special Weather Statement | BMX | Marion | 49 min |
| Apr 5, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 28 min |
| Apr 5, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 49 min |
| Apr 5, 4:52 PM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Apr 5, 5:24 PM CDT | Special Weather Statement | BMX | Hale | 51 min |
| Apr 5, 5:36 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 39 min |
| Apr 5, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 52 min |
| Apr 5, 5:59 PM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| Apr 5, 6:06 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 39 min |
| Apr 5, 6:09 PM CDT | Special Weather Statement | BMX | Dallas | 51 min |
| Apr 5, 6:14 PM CDT | Special Weather Statement | BMX | Blount | 46 min |
| Apr 5, 6:18 PM CDT | Special Weather Statement | BMX | Chilton | 42 min |
| Apr 5, 6:25 PM CDT | Special Weather Statement | BMX | Bibb | 65 min |
| Apr 5, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 48 min |
| Apr 5, 6:28 PM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Apr 5, 6:33 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 42 min |
| Apr 5, 6:37 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Elmore, Perry | 53 min |
| Apr 5, 6:43 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.